Space Extension Possibilities for Probabilistic Evolution with Multinomial Right Hand Side Functions

Gozukirmizi C.

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.2019-2022 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1479
  • Doi Number: 10.1063/1.4756585
  • City: Kos
  • Country: Greece
  • Page Numbers: pp.2019-2022
  • Istanbul Technical University Affiliated: No


Probabilistic evolution is a powerful approach which may be applied to the solution of initial value problem involving a set of ordinary differential equations and the corresponding initial values. Probabilistic evolution forms an exact formal solution under given certain analyticity conditions, yet truncations are needed to obtain concrete result. Convergence issues have been studied by the author in previous works. This work provides the initial steps for the use of space extension to convert the set of ordinary differential equations into a more amenable form for probabilistic evolution.